Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

depo provera shot.

Hi ladies. My last depo provera shot ran out in november and i never got it renewed as i was having bad side effects and i wanted to come off all contraceptives to let my body sort itself out. Its now nearly april and i havnt had any signs of a period apart from stomach cramps now andagain. I was just wondering if anyone had any information for me as im getting a little bit worried/frustrated. Thanks in advance!
2 Responses
Avatar universal
Wow, my last one I was suppose 2 get was bk in October, still haven't gotten it. I've always had messed up, not 1 normal menstruation since I was 16 (now 32), amazingly I have had the most predictable period since, just about every 28 days on the day, since my last depo sit. The insert (yes I actually read it, lol) said there are so many side effects even beginning with the 1 ever dose. I would make an appt with ur "girly" doc just 2 be sure it's not something else.
136956 tn?1425609872
Sometimes it can take a very long time to come back. This is normal.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.